MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7916/d8862v0p

Медицинская библиотека · Tremor and other hyperkinetic movements (New York, N.Y.) · 2017

Acute Dystonic Reaction Following General Anesthetic Agent Use.

Jitprapaikulsan Jiraporn, Srivanitchapoom Prachaya

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

A 36-year-old Thai female who underwent a thymectomy under general anesthesia developed acute abnormal movements in the craniofacial region immediately after awakening with preserved consciousness.

PHENOMENOLOGY: Intermittent abnormal movements included oculogyric crisis; tongue protrusion; blepharospasm; and oro-mandibular dystonia consisting of risus sardonicus, jaw opening, and right torticollis.

EDUCATIONAL VALUE: An acute dystonic reaction can be a complication of either single or combined general anesthetic agents.

Для цитирования: Jitprapaikulsan Jiraporn, Srivanitchapoom Prachaya. Acute Dystonic Reaction Following General Anesthetic Agent Use.. Tremor and other hyperkinetic movements (New York, N.Y.). 2017. DOI: 10.7916/d8862v0p.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.